# SDR WVER2018041301

- Difficulty date: April 13, 2018
- Submitted: April 14, 2018
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 36,103 hours, 28,968 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 36,103 hours, 28,968 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION, FOUND STRINGER 3L @ FS 280.00 BULKHEAD FOUND TO BE CRACKED. REPAIRED STRINGER 3L IAW SB 670BA-53-040, REV-C, DATED SEPT 20/2012 AND REO 670-53-21-493, REV -D, DATED 2015-07-10.
